# SDR IXXA2022022601

- Difficulty date: February 26, 2022
- Submitted: February 26, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24985
- Aircraft time: 119,422 hours, 22,761 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Mount Bracket
- Part number: 313T336084
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL HANGER CRACKED
